# SDR SWAA2014011624140

- Difficulty date: December 27, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ACCESS PANEL CRACKED AT BS 716 BETWEEN STRINGER 27R TO STRINGER 27L.  REPAIRED PANEL IAW SRM.
